- Avoid using alone or simultaneously if you’re with other people
- Carry naloxone (Narcan) or identify who has some and knows how to administrate it
- Visit the safe injection services (SIS) of Dopamine, CACTUS Montréal, Spectre de rue or L’Anonyme
- Test substances with the fentanyl checking kits
- Decrease your dose or try an alternate route of administration to injection to evaluate its effects
- Avoid mixing drugs and if you do so, get to know the risks
- In case of overdose, call 911! The Good samaritan Act offers some protection
Our mobile units give naloxone (Narcan) and fentanyl testing kits for free. Come see us! 🚐🚌
Stay safe 💙
How can you identify signs of opiates overdoses or administer naloxone? The Institut national de santé publique du Québec (INSPQ) prepared these videos to answer your questions!
Administration via injection
Administration via nasal spray
More information on overdoses on the website of Santé Montréal.